# SDR MWEA00700

- Difficulty date: August 11, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99234843
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND SUBFLOOR IS OIL CANNING AT STATION 160, 6 INCHES RIGHT OF CENTER.  FABRICATED AND INSTALLED REPAIR DOUBLER.  (M)
